# SDR USAA060480

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF INTERCOSTAL FWD LEFT SIDE AT STA 294.5 STR 11L.  FABRICATED NEW INTERCOSTAL AND INSTALLED IAW DWG 65-1768, DEFECT SIZE: .025 INCH.
